# SDR 04FDEA03124

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC121053
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON LOWER SKIN BILGED, (CORRODED).  REMOVED LOWER INBOARD AILERON SKIN IAW DC10 SRM 57-35-01 VOL II, FABRICATED INTERNAL DOUBLERS AND SKIN IAW DAC DWG ARC1210-1 AND EA 8-5710-81531, LEFT HAND LOWER AILERON SKIN DELAMINATION.  REPAIR, BONDED SKIN AND DOUBLER IAW TPS 1001, ALODINE AND PRIMED ALL PARTS IAW DC10 SRM 51-21- 01 VOL II, INSTALLED ALL PARTS IAW DC10 SRM 51-35-01 VOL II, INSTALLED ACCESS OPENING PANELS IAW DC10 SRM 51031-01 VOL II.  REFERENCE NON-ROUTINE N00700.
